It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 12-28-2002, 08:54 PM   #1
Junior Member
Join Date: May 2001
Location: albany, ca, usa
Posts: 39
LilSmalls HB User
Red face someone read.. i feel terrible

please someone help me. it hurts so bad. for a bout a week now i've been having these terrible cramps. i thought i was constapatied (sp?) but thats not it anymore it can't be. now all i get are terrible pains. i've tried asprins and it takes care it off for about an hour or so and then it kicks back in. it feels like i have to use the bathroom really bad, but when i sit down nothing happends. i keep burping and once i get out a huge burp everything is fine for about 10 minutes or so then right back to the pain. i've had to take off work for this, because i can't keep running to the bathroom or burping in front of people. Usually about 15-1 hour after i eat or drink anything it get even worse. so i have put off even eating soup and drinking water until i find out whats wrong.
if i put my legs up or curling in a ball with my legs to my chest it feels a little better. but i can't sleep at night. it keeps me up. i've takin antacids, M.O.M and asprins to get rid of this pain and i just can't. its all right under my belly button.
when i get the cramps my face gets all warm and i get these red bloches (look like hives almost).
The only thing that has changed in my life is that i have changed my birth control, i went from depo to the patch. but i really don't think that should have anything to do it. please help. i'll be waiting here for a while.

Sponsors Lightbulb
Old 12-29-2002, 06:28 AM   #2
Join Date: Apr 2002
Location: Australia
Posts: 95
RainbowBright HB User

Sorry, I don't know what you are suffering from, but I would recommend you see a Dr pronto to get it checked out.

all the best

Old 12-29-2002, 02:45 PM   #3
Senior Member
Join Date: Oct 2001
Location: Tallahassee, FL, USA
Posts: 191
dustbunnys_baby HB User

Hey i can't say for sure what it is but I would go to the emergency room pronto. this kind of pain should not be ignored. It could be anything. But it sounds like you could be having an allergic reaction to something or maybe a tubrial pregnancy in which case you should go to the emergency room as soon as you are done reading this. that is what I would do. I hope this helps i don't want to scare you but you need to be seen and soon. Much love Sunnie

You alone can decide your destiny!
Life may grab you by the horns if you don't grab it first!

Old 12-30-2002, 09:39 AM   #4
Senior Member
Join Date: Feb 2002
Location: Charleston, SC
Posts: 174
kristen_channel HB User

I agree, see an MD ASAP! Just walk in - they should take you. Get it checked out now before it has time to get any worse!

I hope you feel better soon!

Proud to be a Navy wife!

We can't wait to meet our little "Jellybean" in June of 2003!
Awaiting the arrival of our first child near the end of June 2003.

Proud to be a Navy wife!

Old 12-31-2002, 02:15 PM   #5
Junior Member
Join Date: May 2002
Location: n/a
Posts: 35
pretty_face HB User

It sounds like you could have a digestive problem or an ulcer. Ar you stressed out. I was stressed out really bad last summer and my stomach hurt after everything I ate and sometimes for no reason at all. I was tested for an ulce and it cmae back negative. They think think that it might be indigestion and that I needed to change my diet. Get it checked out.

Old 01-08-2003, 07:34 PM   #6
Junior Member
Join Date: Mar 2002
Location: USA
Posts: 38
mt_girl HB User

I agree 100% go to the doctor. I had the very same problem... I went to my doctor and they did tons of tests. Went from thinking I had gull bladder problems to thinking I had an STD, to thiinking I had ulsers, etc. I had about 5 differant diagnosis before they did a colonoscopy and finally decided that my colan was having spasms. Causing the pain and also causing my digestion to be disrupted, causing fluctuation between constipation and diareah as well as gas. They gave me medacine and it has been better ever since. I also noticed that avoiding fried foods helped a great deal while my medicine was kicking in. Hope that helps a little. Please do go to a doctor though, it could be a number of differant things. Keep us informed. I will be thinking of you during this time of pain. Speaking from experiance, I know it is an awful thing and wears you down really quick!!!

Old 01-09-2003, 04:32 AM   #7
Senior Veteran
Join Date: Jan 2003
Location: Boston, MA, USA
Posts: 1,522
Sarah68 HB User

I agree that you need to get checked out by a doc asap.

However, the fact that all the pain that you are having is below your belly button, would indicate that your cramps are likely to be gyn or bowel related. You could possibly be having a reaction to the change in birth control. Can I recommend also that you do not take any more aspirin for your pain. Taking aspirin will just irritate your stomach even more. If you have cramping type stomach pain, then taking an antispasmodic medication such as buscopan would probably help more than conventional pain meds. Buscopan is taken by a lot of people who have IBS related stomach cramps and for cramping type period pain.

Also, putting heat pads on your belly can really help the pain, but please go and get checked out by a doc.

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
dizziness/vertigo/headaches/migraines leeshy215 Dizziness / Vertigo 27 11-02-2010 07:51 AM
How to get over it? Please someone help! Im going crazy! kdes Relationship Health 9 06-15-2010 05:04 PM
Can someone please help me!?!?!?!- LOST Lala9 General Health 9 09-17-2008 04:47 PM
Could Someone Please Share Info About Adrenal Fatigue Liz1900 Thyroid Disorders 7 05-29-2008 11:00 AM
I think I have an ED-NOS please can someone help me? myprivatehell1 Eating Disorder Recovery 2 05-13-2008 12:01 AM
New Daily Persistent Headache cden4 Headaches & Migraines 11 08-16-2005 08:17 PM
4 am -- Someone Please Hear Me togomo Addiction & Recovery 15 06-14-2005 04:53 PM
Can someone help me:) Dannica Mental Health 20 05-15-2004 07:15 AM
Help Please! Can someone help me understand thryoid levels and meds!! ok4now Thyroid Disorders 8 04-02-2004 11:06 AM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:31 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!